About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 482083, 12 pages
http://dx.doi.org/10.1155/2013/482083
Research Article

Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval

1Faculty of Mathematics, Yazd University, Yazd 89195741, Iran
2School of Information Science & Technology, East China Normal University, Shanghai 200241, China

Received 27 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ai-Min Yang, Cheng Zhang, Hossein Jafari, Carlo Cattani, and Ying Jiao, “Picard Successive Approximation Method for Solving Differential Equations Arising in Fractal Heat Transfer with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Abdulrahim AlZahrani, Dumitru Baleanu, and Yahia Alhamed, “A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and A. S. Alofi, “An Accurate Spectral Galerkin Method for Solving Multiterm Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar